UPM Institutional Repository

Items where Author is "AlSa'di, Kawthar"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 1.

Article

AlSa'di, Kawthar and Nik Long, N. M. A. and Eshkuvatov, Z. K. (2024) Theoretical and numerical studies of fractional Volterra-Fredholm integro-differential equations in Banach space. Malaysian Journal of Mathematical Sciences, 18 (3). pp. 469-489. ISSN 1823-8343

This list was generated on Thu Feb 27 09:18:48 2025 +08.